# SDR C8GA201000005

- Difficulty date: March 14, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 70,704 hours, 38,109 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: B-Nut
- Condition: Loose
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 1716 FROM CVG TO MEM.  DURING TAKEOFF ROLL THE CAPTAINS AND F/O'S AIRSPEED INDICATORS SPLIT BY 30 KNOTS.  THE CREW PERFORMED ABORTED TAKEOFF WITHOUT INCIDENT.  POST FLIGHT INSPECTION WAS PERFORMED NOTING A LOOSE "B" NUT ON THE CAPTAINS AIR DATA SYSTEM STATIC AIR, SECURED FITTING, OPS AND LEAK CHECK GOOD.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
